Follow
Changyou Wang
Changyou Wang
Verified email at purdue.edu - Homepage
Title
Cited by
Cited by
Year
Liquid crystal flows in two dimensions
F Lin, J Lin, C Wang
Archive for Rational Mechanics and Analysis 197 (1), 297-336, 2010
3572010
The analysis of harmonic maps and their heat flows
F Lin, C Wang
World Scientific, 2008
2992008
Well-posedness for the heat flow of harmonic maps and the liquid crystal flow with rough initial data
C Wang
Archive for rational mechanics and analysis 200 (1), 1-19, 2011
1682011
Global existence of weak solutions of the nematic liquid crystal flow in dimension three
F Lin, C Wang
Communications on Pure and Applied Mathematics 69 (8), 1532-1571, 2016
1672016
On the uniqueness of heat flow of harmonic maps and hydrodynamic flow of nematic liquid crystals
F Lin, C Wang
Chinese Annals of Mathematics, Series B 31, 921-938, 2010
1652010
The Euler equation and absolute minimizers of L^∞ functionals
EN Barron, RR Jensen, CY Wang
Archive for rational mechanics and analysis 157 (4), 255-284, 2001
1482001
Recent developments of analysis for hydrodynamic flow of nematic liquid crystals
F Lin, C Wang
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2014
1412014
Strong solutions of the compressible nematic liquid crystal flow
T Huang, C Wang, H Wen
Journal of Differential Equations 252 (3), 2222-2265, 2012
1382012
Energy identity of harmonic map flows from surfaces at finite singular time
F Lin, C Wang
Calculus of Variations and Partial Differential Equations 6, 369-380, 1998
1231998
Lower semicontinuity of L∞ functionals
EN Barron, RR Jensen, CY Wang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 18 (4), 495-517, 2001
1212001
Biharmonic maps from R 4 into a Riemannian manifold
C Wang
Mathematische Zeitschrift 247, 65-87, 2004
1162004
Blow up criterion for compressible nematic liquid crystal flows in dimension three
T Huang, C Wang, H Wen
Archive for rational mechanics and analysis 204, 285-311, 2012
1062012
Blow up criterion for nematic liquid crystal flows
T Huang, C Wang
Communications in Partial Differential Equations 37 (5), 875-884, 2012
1042012
Regularity and Existence of Global Solutions to the Ericksen–Leslie System in
J Huang, F Lin, C Wang
Communications in Mathematical Physics 331, 805-850, 2014
1032014
Harmonic and quasi-harmonic spheres
FH Lin, CY Wang
Communications in Analysis and Geometry 7 (2), 397-429, 1999
911999
Stationary biharmonic maps from Rm into a Riemannian manifold
C Wang
Communications on pure and applied mathematics 57 (4), 419-444, 2004
892004
Remarks on biharmonic maps into spheres
C Wang
Calculus of Variations and Partial Differential Equations 21 (3), 221-242, 2004
862004
Harmonic and quasi-harmonic spheres, Part II
FH Lin, CY Wang
Communications in Analysis and Geometry 10 (2), 341-375, 2002
78*2002
SEQUENCES FROM SURFACES TO GENERAL TARGETS
C Wang
Houston Journal of Mathematics 22 (3), 1996
781996
Compressible hydrodynamic flow of liquid crystals in 1-D
SJ Ding, J Lin, CY Wang, H Wen
Discrete Contin. Dyn. Syst 32 (2), 539-563, 2012
732012
The system can't perform the operation now. Try again later.
Articles 1–20